# SDR DHL200080140C

- Difficulty date: June 16, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; MAIN CARGO COMPARTMENT FLOOR BROKEN 1 INCH AT STA. 1570.00,  BL 43. FABRICATED AND INSTALLED DOUBLER IAW SRM 53-2-3 PAGE 1. REF: N/R 1462.
